I have not heard of that so I will check it out. Thank you! I feel afraid to stop drugs but I hate these side effects. I guess it's a catch 22. I really hope I can get some answers from my Oncologist in July.
I have tried 3 different drugs since Jan 2016. The 1st caused my hair to fall out immediately. I was taken off that right away. The 2nd was arimidex and I did well on that for 1 year. I suffer horrible bruising, horrible hotflashes but I just handled it. In Jan 2016 I got joint pain from head to toe. Unbearable pain. I needed pain killers but chose to take aleve instead of heavy duty pain relief. I was taken off arimidex & started tamoxifen in May. I now have horrible pain in my hips to the point I find it difficult to find a comfortable sitting position. Crossing my legs.... forget it. My hands are starting to get swollen, I'm gaining weight. I have a physical job and bending down or climbing the stairs is becoming impossible. I'm on the recommended 10 year plan, it's been a 1 1/2. I see my Oncologist in July. I'm hoping for some encouraging news about other drugs I could try. I don't participate in a lot of forums. I've handled my journey with waking up choosing to have good days, to not sweat the small stuff. I try to see my breast cancer as my 2nd chance at a happier life. So, it's difficult for me to do this. But, I find it reassuring I'm not the only one having issues with pain.